MathSciNet Relay Station
MathSciNet bibliographic data
MR657302 (83i:65102) 65R20 (45B05 47A50 65J10)
Ramm, A. G. Stable solutions of some ill-posed problems. Math. Methods Appl. Sci. 3 (1981), no. 3, 336–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement